# SDR FDEA201601070078

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 82,454 hours, 35,010 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Shaft
- Part number: ALC7004503
- Condition: Sheared
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE HORIZONTAL STABILIZER, CONSTANT BEARING INSPECTION REVEALED, OTBD SIDE LOAD STRUT NUT & LUBE WASHER ARE LOOSE & OUT OF POSITION.  R & R THE SHAFT, SLEEVE & LUBE WASHER.
